Volume 34, Issue 6
Preface

DOI:

J. Comp. Math., 34 (2016), pp. i-i

Published online: 2016-12

Full PDF 211 2211
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-34-0, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2016}, volume = {34}, number = {6}, pages = {0--0}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10416.html} }
TY - JOUR T1 - Preface JO - Journal of Computational Mathematics VL - 6 SP - 0 EP - 0 PY - 2016 DA - 2016/12 SN - 34 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10416.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 34 (6). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard